Detailed information for reference 4445

 Lee, M.S.Y. (1999) Circularity, evolution, and systematics ... and circularity. Journal of Evolutionary Biology 12: 724–734.

 

Comment or Correction

Report a problem or comment on this reference.

Thank you!

Certification information

Reference not (yet) certified

Reference change log

No changes logged

Reference record internal details

Reference ID 4445
Reference type journalarticle
Authors Lee, M.S.Y.
Publication Year (for display) 1999
Publication Year (for sorting) 1999
Title Circularity, evolution, and systematics ... and circularity
Secondary Title Journal of Evolutionary Biology
Secondary Authors  
Tertiary Title  
Tertiary Authors  
Volume 12
Issue  
Pages 724–734
Place published  
Published  
Date  
URL
Abstract
 
Keywords  
Remarks  
Reference Contributor Tag rwetzer
Last Changed Wed Dec 5 10:57:31 2012